Title: Fuzzy reliability using a discrete stress-strength interference model
Authors: Wang, JD
Liu, TS
National Chiao Tung University
Department of Mechanical Engineering
Keywords: stress/strength interference;fuzzy probability-number;probabilistic design
Issue Date: 1-Mar-1996
Abstract: This paper uses a fuzzy line-segment method to calculate the fuzzy unreliability of a system when only discrete-interval probabilities of stress & strength inside an interference region are available. The discrete-interval probabilities are treated as fuzzy numbers. A stress-strength interference model and extended operations of fuzzy numbers are used to calculate the fuzzy unreliability, Probability density functions are approximated by piecewise fuzzy line-segments that are expressed by linear fuzzy polynomials; the centroid of the membership function for the fuzzy unreliability is treated as the point estimate of unreliability, This method requires less computer time than previous methods in the literature, and is useful since it does not require information on distribution types of stress & strength, Numerical examples demonstrate the method.
URI: http://dx.doi.org/10.1109/24.488933
ISSN: 0018-9529
DOI: 10.1109/24.488933
Volume: 45
Issue: 1
Begin Page: 145
End Page: 149
Appears in Collections:Articles

Files in This Item:

  1. A1996UG99300032.pdf